# SDR DLM88011429

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 33,984 hours, 27,468 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD QTY W/HYD QTY LOW IND.  FOLLOWED CK LIST PROCEDURES AND LOST LT HYD PRESSURE W/GOOD QTY.  ZERO LEFT HYD PRESSURE W/GOOD RIGHT HYD PRESSURE AND GOOD QUANTITIES.  WHEN XFER PUMP TURNED ON PER MCC.  QTY RETURNED TO 19 QTS WITHOUT PRESSURE.  FWD B-NUT LOOSE AT LT THRUST RVSR CONTROL VALVE.  REPLACED HYD PRESS LINE THAT RUNS FROM ACCUMULATOR TO CONTROL VALVE.  CHECK OF EDP CKS GOOD, LEAK CKS GOOD.
